# SDR IPXA2025041511653

- Difficulty date: April 15, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 68,210 hours, 16,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN. R&R L1 DOOR UP LIMIT SWITCH IAW AMM 20-50-02. VERIFIED L1 DOOR PNEUMATIC PRESSURE IN GREEN BAND. OPS CHECK OK. DMP REVERSED. PLACARD REMOVED
